Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Found white blood cell count 13.4. Feeling lack of energy, headache and nausea. What to do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
My white blood cell count was 13.4. I have been tired, lack of energy, headache, nausea for about 6 days. Should I worry about this?
Posted Tue, 6 Aug 2013 in Medicines and Side Effects
Answered by Dr. Omer 19 minutes later

I am Dr.Omer and I am here to help you with your query.

As you have said that you are a female of 61 year old, having essential myoclonus, now having high TLC that is 13.4, tired, headache and nausea for last 6 days.

Based on the description of your symptoms, high WBCs count of 13.4, with other symptoms simply shows that you are having INFECTION.

Now to diagnose what kind of infection in which organ is causing you the symptoms of lethargy, headache, and nausea for last 6 days could be following:

1. like high frequency urination or burning sensation while urinating while headache, tiredness and low energy are common symptoms of this disease

2. You may be taking anti-eplieptics like valproic, primidone or clonazepam for myclonic problem, but your drugs cannot explain your symptoms with high WBcs.

3. Could be a sore throat, as your symptoms can occur in this disease as well

In any of the case you need a consultation of internist for antibiotics, as he will perform baseline tests like urine test, blood cultures and chest x-ray to check every organ for any infection.

In the end I would say nothing to worry about as you need examination and tests to diagnose the type of infection, get the antibiotics, and you will be fine again.

Hope this helps.

Feel free to ask any further questions.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor